# SDR PCAA0210116

- Difficulty date: October 3, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 30,409 hours, 34,375 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970010391
- Part serial: NA
- Condition: Leaking
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ROC-DCA FLIGHT#3793. CREW REPORTED WHILE AT 17,000 FEET #2 HYDRAULIC ISOLATION VALVE LIGHT ILLUMINATED WITH .5 QUARTS INDICATED ON #2 SYSTEM. FLIGHT DIVERTED TO MDT, EMERGENCY DECLARED, AIRCRAFT LANDED WITH OUT INCIDENT. MAINTENANCE FOUND HYDRAULIC LINE TO GEAR DOOR SEQUENCING VALVE IN LEFT WHEEL WELL LEAKING. HYDRAULIC LINE WAS REPLACED. LEAK AND OPERATIONAL CHECK OF LANDING GEAR GOOD. HYDRAULIC FLUID SERVICED. AIRCRAFT RETURNED TO SERVICE.
